Symmetrische Gaussverteilungen sind diffus.

Wilfried Hazod

Manuscripta mathematica (1974/75)

  • Volume: 14, page 283-296
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Hazod, Wilfried. "Symmetrische Gaussverteilungen sind diffus.." Manuscripta mathematica 14 (1974/75): 283-296. <>.

author = {Hazod, Wilfried},
journal = {Manuscripta mathematica},
pages = {283-296},
title = {Symmetrische Gaussverteilungen sind diffus.},
url = {},
volume = {14},
year = {1974/75},

AU - Hazod, Wilfried
TI - Symmetrische Gaussverteilungen sind diffus.
JO - Manuscripta mathematica
PY - 1974/75
VL - 14
SP - 283
EP - 296
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.